# SDR VNAA0804012

- Difficulty date: April 14, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 9,540 hours, 9,761 cycles
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A LOSS OF DIRECTIONAL CONTROL ON TAKEOFF.  THE ACFT PULLED LEFT AND WAS UNCONTROLLABLE WITH THE RUDDER.  CREW ELECTED TO ABORT THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR AND FOUND NO DEFECTS.  MAINTENANCE ALSO CHECKED THE RIGGING AND FOUND TO BE WITHIN LIMITS AT THIS TIME IN ACCORANCE WITH THE ACFT MAINTENANCE MANUAL.  MAINTENANCE AND THE CREW COMPLIED WITH A HIGH SPEED TAXI CHECK AND RESULTS WERE SATISFACTORY.  ACFT WAS RELEASED FOR SERVICE.  (S)
